# SDR SWAA2022062709644

- Difficulty date: May 19, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 59,592 hours, 35,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 EMERGENCY EXIT LIGHTS INOP RIGHT SIDE PAX CABIN ROW 15;16; AND 17 / [01] TROUBLESHOT PER WDM 33-51-14. DETERMINED EMERGENCY EXIT BATTERY PACK M1672 IS DEFECTIVE.;[02] REMOVED AND REPLACED BATTERY PACK M1672; PERFORMED GOOD FUNCTIONAL TEST PER AMM33-51-06-960-805;[03] INSPECTION COMPLETE
